# SDR AALA202410195418

- Difficulty date: October 18, 2024
- Submitted: October 19, 2024
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 68,310 hours, 34,453 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D5713005320200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENNACE: CORROSION ON CENTER WING BOX TOP SKIN BETWEN FR 41 AND FR 42 AT STIFFENER 17 AND RIB 1. REPAIRED SKIN PANEL PER EA 357671.
